# SDR CA960716010

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Failed
- Location: Nlg Actuator
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED #2 HYDRAULIC FLUID LOST ENROUTE STARTING AFTER INITIAL GEAR RETRACTION. FLEX LINE ON NOSE LANDING GEAR ACTUATOR LEAKING. LINE FAILED AT SWAGE.
